| Model Number |
0998-00-0800-55 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during a routine check, the cardiosave intra-aortic balloon pump (iabp) had an unexpected shutdown.No harm was reported.
Additional Manufacturer Narrative
E1 - event site name:(b)(6)
upon completion of the investigation into this event a follow up report will be submitted.